MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 0°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE; RIGID RHINOSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 0°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE; RIGID RHINOSCOPE
Model Number WA96200A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device evaluation that the rigid rhinoscope outer tube was damaged at the distal end, with parts broken off.There was no patient involvement.

Brand Name
TELESCOPE, 4 MM, 0°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE
Common Device Name
RIGID RHINOSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24418729
Report Number9610773-2026-01347
Device Sequence Number10608612
Product Code EOB
UDI-Device Identifier04042761070027
UDI-Public04042761070027
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA96200A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown